# SDR AALA202010109004

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,712 hours, 8,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM PANEL DISPLAYS "CHECK DOOR PRESSURE" AT 4R.  SERVICED 4R DOOR ASSIST BOTTLE PRESSURE, PER AMM 52-10-00.
